# SDR NSVA2011232

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 35,398 hours, 44,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT COCKPIT FLOORS HAVE DEEP PITTING CORROSION.  REF CONTROL # 350-43 AND MAL MM409 # 404548 FOR REPAIRS.
